# SDR AALA202502114661

- Difficulty date: January 29, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Slat Track 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 5 LOWER BOLT ON RH WING, CORROSION MEASURES L:0.490IN, W:0.183IN, D:0.005IN. MAINTENANCE
